# SDR 95ZZZX1641

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5336K
- Make and model: Cessna 172P
- Aircraft serial: 172740069
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 05430131
- Condition: Worn
- Location: Nlg Attach
- Part time: 6,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NOSE GEAR FITTING FOUND LOOSE.  A SHIMMY PROBLEM WAS REPORTED WHEN THE MECHANIC WAS REMOVING THE NOSE GEAR FOR STEERING COLLAR SHIMMING.  INVESTIGATION FOUND THE AIRCRAFT HAD A SHIMMY PROBLEM FOR SEVERAL HUNDRED HOURS AND WAS NOT REPORTED.
